# SDR SWAA011152

- Difficulty date: April 16, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 31,979 hours, 32,116 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK AT DALFORT, FOUND FUSELAGE FRAME CRACKS EXTENDING FROM FASTENER HOLES AT BS 400, BELOW STR 8L. REPAIRED FRAME PER SRM.
